In this study, we deal with generalized regularity properties for solutions to -Laplace equations with degenerate matrix weights. It has already been observed in previous interesting works [A. Kh. Balci, L. Diening, R. Giova, A. Passarelli di Napoli, SIAM J. Math. Anal. 54(2022), 2373-2412] and [A. Kh. Balci, S.-S. Byun, L. Diening, H.-S. Lee, J. Math. Pures Appl. (9) 177(2023), 484-530] that gaining Calderón-Zygmund estimates for nonlinear equations with degenerate weights under the so-called - condition and minimal regularity assumption on the boundary. In this paper, we also follow this direction and extend general gradient estimates for level sets of the gradient of solutions up to more subtle function spaces. In particular, we construct a covering of the super-level sets of the spatial gradient with respect to a large scaling parameter via fractional maximal operators.

生成讲解博客的中文版本

生成AI智能校验的中文版本